Jump to content

Photo

My Acne Is Caused By My Oily Skin! Dont Kno What To Do!

aha alpha hydroxy acid oily skin

1 reply to this topic

#1 Nelo18

Nelo18

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 268
    Likes: 14
About Me
  • Gender:Male
  • Location:Ca
  • Joined: 30-September 11

Posted 10 November 2012 - 11:14 PM

okay, so i have tried antibiotics (tetra, erythromycin, doxy) and it didnt help with my acne (it did help with my acne on my back tho, but nothing for the face. I went to my derm and asked for accutane.
started on October 2011. As soon as the oil went away (around the 2nd week) i was clear. BEST FEELING EVER!!! Went to take my blood test to start my 2nd month but had high cholesterol and my kidneys were acting up. So i had to stop. Keep in mind i was breaking out badly at the time, so wasnt going out. We had just moved to a different city, didnt have a job or any friends, so i literally just stayed home, watching TV, playing games. I was getting no exercise at all.
My face stayed clear for about a month, but little by little oil started coming back and a pimple here and there. Found a job, started working in February 2012. By this time my oil was back 100% and i was breaking out again, the acne in my back was gone tho.
In March, i started accutane again. was clear within the 2nd week (once the oil went away). Now since i had a job, was working and sweating, all my blood tests were good. Too not worry if i was gonna get a pimple was a great feeling. Too not have to go to the bathroom every 1-2 hours and blott with toilet paper was the best. The months i was on accutane were literally the best times i had since i was 14 (im about to be 21). I got my first car, met some new friends and "my girl" (that i really like, still havnt asked out tho, hahah).
I finished my course in August 2012...was clear for 2 months and little by little oil starts coming back and a pimple here and there. I tried not to let it affect me and still went out with friends but i didnt feel the same. Was going to the bathroom every 1-2 hours to blott and the acne was coming back.
Went to my derm in October and ask to put me back on tane. He basically said no, that it was to soon. He prescibed me tretinoin 0.05 cream. I heard great reviews about it so i gave it a try with high hopes.
Its been a month, and i kno people says it takes time but is not working for me. Not doing anything for the oil and i feel like my oily skin is the problem to my acne.
Right now the oil is back and acne is back. these past 3 weeks i havnt been going out. Havnt even seen "my girl" and dont want to like this. i have an appointment to see my derm on November and im gonna have to beg him to put me on tane. hes the only affordable derm. btw, i was on 40mg. i should of been on 60mg but cant afford it since i dont have insurance. i was also on tane for 5 months (October, March-July) he counted October (thought we should of started frm march) and had me stop on 5th month since i was clear since month 1. If he allows me to start another course i will finish the whole 6 months and probably take 60mg if i can find a job that offers benefits.

Edited by Nelo18, 10 November 2012 - 11:23 PM.

Claravis 40mg started 10/12/11
Stopped on 11/10/11 because of Liver Functioning and High Cholesterol.

Recontinued 3/16/12 - Finished 8/25/12

#2 Itsnoteasybeinggreen

Itsnoteasybeinggreen

    Junior Member

  • Members
  • Posts & Likes
    Posts: 44
    Blog Entries: 1
    Likes: 3
About Me
  • Gender:Female
  • Joined: 19-April 11

Posted 10 November 2012 - 11:56 PM

My acne is caused by oil. I was on Accutane 8 months 50mg, but 6 months post Accutane my oil came back and so did the acne but very mild not cysts.

I now use Proactiv 3 steps once a day at night. I also use a neutrogena moisturizer an hour after using the Proactiv. In the morning I wash my face with water only, and apply moisturizer an hour later. My face is now 100% clear. But I found you do have to use the moisturizer or your face will get red. Also my face was pinkish red the first 4 weeks of Proactiv but now my skin has adjusted to it and is normal.

Since you think the oil is what's causing the acne you need to dry it up and BP is the only thing I've found that does that consistently.

Also becareful if you do go on a second course of Accutane, my first course I had no side effects besides dry lips and skin. My second course I had to quit at 8 months (I was suppose to do 10) because my hair started falling out in fist fulls. I'm not saying that will happen to you, just saying it can happen.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users